# SDR FDEA201303210638

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112N700534
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE  STRUT AND WING STRUCTURE IMPROVEMENTS NR 2 PYLON,  FASTENER  HOLE DAMAGED.  COMPLIED WITH EA F-5710-T0300117, PART 1.  MAJOR REPAIR.
